arrow
Volume 3, Number 2
Previous Issue Next Issue

Qiang Du, Max Gunzburger & Lili Ju

10.4208/nmtma.2010.32s.1

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 119-142.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1291 12872 Abstract

Michael Busch & Jeff Moehlis

10.4208/nmtma.2010.32s.2

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 143-161.

Preview Full PDF 809 11088 Abstract

Haiyang Chao & Yang-Quan Chen

10.4208/nmtma.2010.32s.3

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 162-177.

Preview Full PDF 680 12149 Abstract

Jie Chen & Desheng Wang

10.4208/nmtma.2010.32s.4

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 178-194.

Preview Full PDF 639 11085 Abstract

M. Emelianenko

10.4208/nmtma.2010.32s.5

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 195-211.

Preview Full PDF 687 10797 Abstract

Jane Tournois, Pierre Alliez & Olivier Devillers

10.4208/nmtma.2010.32s.6

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 212-222.

Preview Full PDF 766 11873 Abstract

Jie Wang & Xiaoqiang Wang

10.4208/nmtma.2010.32s.7

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 223-244.

Preview Full PDF 727 10890 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard